Erythromycin Questions and Reviews
i had two sets of penicillin for my tonsilitis and it didnt clear so i have been put on erythromycin and i am too getting chest pains and abdominal pains and nausea... how long was your course and did your tonsilitis clear?
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
I have been taking Erythromycin for two days. It was prescribed for Tonsilitis and a chest Infection that I have had for three weeks
ive just started taking this yesterday for tonsilitus and within hours had a bad stomache that just got worse. ive not slept all night
Hello. This medicine gave me serious side effects. I have enormous chest pain and upper section of stomach.... The
After taking this drug I suffered abdominal pain with diarrhea after eating even small amounts, pain developed with the urge to get to a
Could you please suggest me the remeady for this unbearing pain in abdoman after taking the Erithromycin.
I had stomach pain, diarrhoeaand nausea for the first few days. Now I take these pills in the middle of a good size
Describe Your Pruritus generalised from ZOSTER (ZOSTAVAX) 2009 Experience Here: 62 yr old female immunized with Zostavax 1/24/2011. Evening of 2/9/2011 itchy welts onarms,
Track Your Erythromycin Side Effects - It's Easy and Free. >> Start Today Already a User? Log In